# SDR MZZA2010062200013

- Difficulty date: June 18, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 36,986 hours, 13,544 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: MC1025104
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF NR6608624 ENTERED IN ERROR, OBSERVERS MAKE FAILED TEST ROBBED CREW OXYGEN MASK FROM A/C 704 AND REPLACED ON A/C 228, OPS CHECK NORMAL PER B737 MM 35-12-85.  MASK, OXYGEN, C OFF 0000 ON 99-3512-9-9001 7870.
